# SDR ASAA2013070895503

- Difficulty date: July 8, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 19,412 hours, 6,074 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: Illuminated
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT LIGHT NOT ILLUMINATED WITH SWITCH ON.  ACFT GROUNDED.  COOLED WINDSHIELD, SYS TESTED GOOD REF TASK 30-441-00-710-801.
